Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 476, NWS Norman, OK

August 7, 2011Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 7, 2011, 5:03 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 5:03 PM CDT (22:03 UTC)
Expired
Aug 7, 2011, 5:45 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 39 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-561 J/kg
Mixed-layer LCL
2125 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WUUS54 KOUN 072203
SVROUN
OKC003-151-072245-
/O.NEW.KOUN.SV.W.0476.110807T2203Z-110807T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES NORTHWEST OF CAPRON...MOVING NORTHEAST AT 10
  MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BURLINGTON AND CAPRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3697 9826 3682 9863 3695 9876 3701 9868
      3701 9829
TIME...MOT...LOC 2203Z 236DEG 10KT 3693 9860

$$
2 follow-up statements
627 
WWUS54 KOUN 072220
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT SUN AUG 7 2011

OKC003-151-072245-
/O.CON.KOUN.SV.W.0476.000000T0000Z-110807T2245Z/
WOODS OK-ALFALFA OK-
520 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN ALFALFA AND NORTHEASTERN WOODS COUNTIES...

AT 520 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTH OF CAPRON...MOVING NORTHEAST AT 5 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CAPRON.

LAT...LON 3697 9826 3687 9858 3695 9876 3701 9868
      3701 9829
TIME...MOT...LOC 2220Z 228DEG 6KT 3695 9860

$$
311 
WWUS54 KOUN 072238
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT SUN AUG 7 2011

OKC003-151-072248-
/O.EXP.KOUN.SV.W.0476.000000T0000Z-110807T2245Z/
WOODS OK-ALFALFA OK-
538 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALFALFA AND
NORTHEASTERN WOODS COUNTIES WILL EXPIRE AT 545 PM CDT...

THE STORM JUST NORTH OF CAPRON HAS WEAKENED...BUT 40 TO 50 MPH WIND 
GUSTS ARE STILL POSSIBLE NORTH OF CAPRON AND BURLINGTON.

LAT...LON 3697 9826 3687 9858 3695 9876 3701 9868
      3701 9829
TIME...MOT...LOC 2238Z 228DEG 6KT 3697 9857

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:22 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 7, 2:22 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
222 PM CDT SUN AUG 7 2011

.DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS NEAR THE CLOUD-DRIVEN
TEMPERATURE GRADIENT IN WESTERN AND NORTHERN OKLAHOMA WILL LIKELY
CONTINUE INTO THE EVENING. ANY OVERNIGHT MCS IN KANSAS COULD BRING
AN OUTFLOW INTO NORTH CENTRAL OKALHOMA LATE TONIGHT, BUT IT WILL
PROBABLY MOVE NORTH QUICKLY AS THE SURFACE LOW IN NORTHWEST
OKALHOMA HELPS GENERATE GUSTY SOUTHWEST WINDS TO ITS SOUTH AND
EAST. PRE-FRONTAL WARMING WILL LIKELY MAKE MONDAY AFTERNOON THE
HOTTEST OF THE SEASON SO FAR IN PART OF CENTRAL OKLAHOMA. THE FRONT
ATTACHED TO THE SURFACE LOW IS EXPECTED TO MOVE INTO NORTHWEST
OKLAHOMA LATE MORNING MONDAY SO TEMPERATURES HAVE BEEN LOWERED
SLIGHTLY THERE. AREAS TO THE SOUTH ARE EXPECTED TO BE MUCH HOTTER
THAN EVEN TODAY. THE FRONT WILL GENERATED SCATTERED SHOWERS AND
THUNDERSTORMS IN CENTRAL OKALHOMA ON ITS WAY SOUTH. AS THE FRONT
SLOWS ON TUESDAY, SOUTHERN OKLAHOMA WILL HAVE A SMALL CHANCE FOR
ISOLATED RAINFALL. GUSTY SOUTHWEST WIND AHEAD OF THE FRONT MONDAY
AFTERNOON WARRANTS THE EXPANSION OF THE FIRE WEATHER WATCH. A HEAT
ADVISORY FOLLOWS THE HEAT WARNING IN MID-WEEK FOR SOUTHERN
OKLAHOMA WHILE THE NORTH MAY HAVE A CHANCE AT SEVERAL ROUNDS OF
SHOWERS OR RAIN FROM THUNDERSTORM COMPLEXES FROM THE NORTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  99  78 110  77 /  40  10  30  20
HOBART OK        106  80 112  78 /  20  10  30  20
WICHITA FALLS TX 110  85 108  82 /  10   0   0  10
GAGE OK          106  76 101  70 /  20  20  20  10
PONCA CITY OK    106  79 107  74 /  20  30  30  20
DURANT OK        107  83 106  81 /  20   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT MONDAY FOR OKZ004>048-
     050>052.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR OKZ007-008-011>013-015>030-033>040-044-045.

     HEAT ADVISORY FROM 10 PM MONDAY TO 10 PM CDT FRIDAY FOR
     OKZ021>048-050>052.

TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT MONDAY FOR TXZ083>090.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ083>090.

     HEAT ADVISORY FROM 10 PM MONDAY TO 10 PM CDT FRIDAY FOR
     TXZ083>090.

&&

08/09
Hazardous weather outlook, Aug 7, 3:40 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT SUN AUG 7 2011

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
340 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE SEEN...PRIMARILY ACROSS AN AREA
EXTENDING FROM NORTHWEST OKLAHOMA...SOUTHEAST THROUGH CENTRAL INTO
SOUTHEAST PARTS OF THE SOONER STATE. ALTHOUGH ORGANIZED OR SUSTAINED
SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED DAMAGING WIND GUST WILL
BE POSSIBLE.

DISCUSSION...
THUNDERSTORMS WILL DEVELOP ACROSS NORTHWEST OKLAHOMA AND BUILD
EASTWARD THROUGH THIS EVENING. ADDITIONAL STORMS MAY DEVELOP ON THE
EDGE OF CENTRAL OKLAHOMA CLOUD COVER...SOUTH AND EAST OF OKLAHOMA
CITY DOWN TOWARD ADA AND ATOKA. MOST STORMS WILL PRODUCE STRONG WIND
GUSTS...ON THE ORDER OF 40 TO 50 MPH...AND SHOULD BE TAKEN
SERIOUSLY. DAMAGING WIND GUSTS CANNOT BE RULED OUT SINCE MANY
LOCATIONS WILL BE IN AN ENVIRONMENT CHARACTERIZED BY HOT AND DRY AIR
BELOW CLOUD BASES.

THUNDERSTORMS ACROSS KANSAS MAY SEND AN OUTFLOW BOUNDARY INTO
NORTHERN OKLAHOMA THIS EVENING AND OVERNIGHT. THUNDERSTORMS COULD
DEVELOP IN ASSOCIATION WITH THIS BOUNDARY...ALTHOUGH SEVERE STORMS
WOULD BE UNLIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT WILL PERSIST ACROSS MOST THE REGION.

HOT AND DRY CONDITIONS...ALONG WITH DRY VEGETATION... WILL KEEP
WILDFIRE POTENTIAL HIGH. THUNDERSTORMS THAT OCCUR WILL BE CAPABLE OF
IGNITING ADDITIONAL WILDFIRES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ALONG
AND AHEAD OF A COLD FRONT MOVING INTO NORTHWEST OKLAHOMA.
THUNDERSTORM COMPLEXES FORMING ON THE HIGH PLAINS MAY MOVE OVER
PORTIONS OF THE AREA FROM TUESDAY THROUGH SATURDAY... MAINLY DURING
THE OVERNIGHT AND EARLY MORNING HOURS.

OTHER HAZARDOUS WEATHER...
THE EXCESSIVE HEAT WARNING CONTINUES THROUGH AT LEAST MONDAY AS VERY
HOT WEATHER WILL PERSIST. MODERATE SOUTH TO SOUTHWEST WINDS MAY
DEVELOP ON MONDAY. THESE MODERATE WINDS.. ALONG WITH HOT WEATHER AND
DRY VEGETATION... WILL ELEVATE WILDFIRE CONCERNS ON MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.

In the hours before

Special weather statement, Aug 7, 3:25 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT SUN AUG 7 2011

OKZ009-014-072100-
ELLIS OK-ROGER MILLS OK-
325 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS
COUNTIES.

AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF ARNETT TO CRAWFORD...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY CAUSE WILDFIRES...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3618 9960 3616 9959 3616 9946 3578 9947
      3579 9989 3618 9990
Special weather statement, Aug 7, 3:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
355 PM CDT SUN AUG 7 2011

OKZ014-072115-
ROGER MILLS OK-
355 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
DURHAM...MOVING EAST AT 15 MPH. PERSONS OUTDOORS SHOULD SEEK SHELTER
UNTIL THE STORM HAS PASSED.

HAZARDS INCLUDE...
WIND GUSTS 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3592 9980 3589 9978 3569 9979 3569 10001
      3588 10001
Special weather statement, Aug 7, 4:28 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CDT SUN AUG 7 2011

OKZ014-072145-
ROGER MILLS OK-
428 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

AT 428 PM CDT...STRONG THUNDERSTORMS EXTENDING FROM THE ANTELOPE
HILLS DOWN TO JUST NORTH OF SWEETWATER...WERE MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3583 9966 3563 9961 3560 9994 3577 9998
Special weather statement, Aug 7, 4:47 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SUN AUG 7 2011

OKZ014-072200-
ROGER MILLS OK-
447 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

AT 446 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM DURHAM AND ROLL
DOWN TO NEAR DEMPSEY...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3577 9955 3556 9952 3555 9989 3573 9991
Special weather statement, Aug 7, 4:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT SUN AUG 7 2011

OKZ005-006-072215-
WOODS OK-ALFALFA OK-
454 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.

AT 454 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF CAPRON...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3682 9858 3689 9879 3701 9874 3701 9849
      3700 9848
Special weather statement, Aug 7, 5:01 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT SUN AUG 7 2011

OKZ014-072230-
ROGER MILLS OK-
501 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

AT 459 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM AROUND ROLL DOWN
TO DEMPSEY...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3575 9949 3553 9948 3554 9986 3572 9987

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:00 PM CDTSpecial Weather StatementOUNKingfisher45 min
Aug 6, 7:13 PM CDTSpecial Weather StatementOUNAlfalfa, Garfield32 min
Aug 6, 7:25 PM CDTSpecial Weather StatementOUNGarfield, Grant35 min
Aug 6, 7:32 PM CDTSpecial Weather StatementOUNOklahoma28 min
Aug 6, 7:34 PM CDTSpecial Weather StatementOUNGarfield26 min
Aug 6, 7:55 PM CDTSpecial Weather StatementOUNLogan, Oklahoma20 min
Aug 6, 7:58 PM CDTSpecial Weather StatementOUNNoble, Payne17 min
Aug 6, 8:06 PM CDTSpecial Weather StatementOUNGarvin, Pottawatomie, Seminole24 min
Aug 6, 8:18 PM CDTSpecial Weather StatementOUNOklahoma12 min
Aug 6, 8:21 PM CDTSpecial Weather StatementOUNNoble, Payne24 min
Aug 7, 1:53 AM CDTSpecial Weather StatementOUNWashita22 min
Aug 7, 2:02 PM CDTSpecial Weather StatementOUNEllis, Woodward28 min
Aug 7, 2:23 PM CDTHeat AdvisoryOUNAtoka, Beckham, Bryan, Caddo, Canadian, Carter and 28 more5 days
Aug 7, 2:26 PM CDTSpecial Weather StatementOUNEllis34 min
Aug 7, 2:58 PM CDTSpecial Weather StatementOUNEllis32 min
Aug 7, 3:25 PM CDTSpecial Weather StatementOUNEllis35 min
Aug 7, 3:55 PM CDTSpecial Weather StatementOUNRoger Mills20 min
Aug 7, 4:28 PM CDTSpecial Weather StatementOUNRoger Mills17 min
Aug 7, 4:47 PM CDTSpecial Weather StatementOUNRoger Mills13 min
Aug 7, 4:54 PM CDTSpecial Weather StatementOUNWoods21 min
Aug 7, 5:01 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Aug 7, 5:33 PM CDTSpecial Weather StatementOUNRoger Mills12 min
Aug 7, 5:50 PM CDTSpecial Weather StatementOUNBeckham25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.